# SDR SWIA200210726

- Difficulty date: March 13, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,129 hours, 44,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FLOOR TRACK WILL NOT ILLUMINATE.  SECURED LOOSE WIRE AT CONNECTION BELOW FLOOR AT ROW 3.  EMERGENCY LIGHTS, OPS CHECK OK.
